I had a CABG done in April. The doctor prescribed me concor 2.5 mg. Would like to know more about this medication. How would it help ? Any side effects?I still smoke. Would it be a factor?How can I improve my general health. I feel tired and find it difficult to walk a distance.Get pain in my ball joints and difficulty in breathing.
also known as bisoprolol, concor is a beta blocker and quite a selective strong one. I am
on the same dosage as you on a daily basis. This medicine actually stops your heart working hard so reducing the oxygen requirements for the heart. You may feel held back
taking this medicine because it won't allow your heart to work very hard. There are quite
a few side effects but I've never heard of pains in ball joints. Muscle cramps can be a side effect. You mention breathlessness but believe me, without this drug you will feel
vrery uncomfortable and be gasping for air. Taking its half life, 2.5mg lasts just over 24 hours and I forgot to take my pill one morning. In just 2 hours I was panting like a horse just finished a race and felt terrible. Within 20 minutes of taking the medication I felt comforable again. When being held back by a strong beta blocker, keeping fit is quite
difficult. I just go for walks and each time angina comes on, I stop and rest for 2 mins.
If your CABG was a total success and the cardiologist feels there are no other problems, you can ask him about coming off the drug. This will have to be done slowly and you will have to limit exertion in that time.If I was your cardiologist however, I would refuse this request until at least a year after surgery to ensure everything settles down
I was given this drug by a physician on my complaint to the doctor that norvas is causing endema and feeling not energetic-tired most time. M suffering from hypertension taking Fortzar s well. Wonder too whether it works.
I also had a ecg test and was put on concor and I have a problem am still on another medication for nephretic syndrome and am taking losartan 50 for this due to some Labour laws in the country I am I cant disclose my former condition this would give way to my dismissal and deportion so I didnt say a thing about lorsartan can it go along with concor or does it do the same thing
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.